American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M14) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. C. Rosales and P. A. García-Sánchez. Every numerical semigroup is one half of a symmetric numerical semigroup. Proc. Amer. Math. Soc. 136 (2008) 475-477. MR 2358486.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] J. C. Rosales. Symmetric modular Diophantine inequalities. Proc. Amer. Math. Soc. 134 (2006) 3417-3421. MR 2240650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Oleg N. Ageev. On asymmetry of the future and the past for limit self-joinings. Proc. Amer. Math. Soc. 131 (2003) 2053-2062. MR 1963750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. C. Rosales. Symmetric numerical semigroups with arbitrary multiplicity and embedding dimension. Proc. Amer. Math. Soc. 129 (2001) 2197-2203. MR 1823900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ulrich Krause. On monoids of finite real character . Proc. Amer. Math. Soc. 105 (1989) 546-554. MR 953009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1